Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Eczema on top of feet, cracks, pain. Using surfaz steroid based cream. Permanent cure?

Hi my mother is suffering with eczema since child... it only comes on top of both foot and grows immediately in 2-3 days & cracks/ pains when she stops applying cream. Recently she is using surfaz cream precribed bt Dr, while earlier used steriod based treated immdtly, skin become very thin but after stopping it is getting repeated after a month. being steriod based cream, we suggested to stop using it continuously. Is there any permenant solution / prevention care to it.??
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi sudheer,
If your mother has eczema, surfaz being an antifungal cream would not work. The best treatment would be keep the area moisturised. Using cream containing urea and lactic acid would help( moisturex or cotaryl). Also using a mild bathing bar like dove, cetaphil or pears would help. Sometimes foot wear or synthetic, woolen socks also aggravate eczema and that should also be prevented.

Apart from that during her acute flares she might use a mild steroid cream along with oral antiallergic to treat the lesion. Once the phase is over, she might continue with general recommendations I have mentioned above. Sometimes to prevent steroid over use, tacrolimus is also prescribed.
Consult a dermatologist to get the diagnosis confirmed, so that appropriate treatment can be started.
Take care.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor